# SDR 20000811SH015

- Difficulty date: July 28, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N78MC
- Make and model: Lear 35A
- Aircraft serial: 117
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 230700617
- Condition: Loose
- Location: Lt Mlg
- Part time: 210 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC PRESSURE DURING FLIGHT.  AIRCRAFT LANDED AT MAIN BASE WITHOUT INCIDENT.  INSPECTION REVEALED A LOOSE HYDRAULIC LINE (HOSE) AT THE LEFT MAIN GEAR ACTUATOR.  POSSIBLE CAUSE, INCORRECT TORQUE AT INSTALLATION OF HOSE DURING PREVIOUS GEAR INSPECTION PERFORMED BY OUTSIDE VENDOR.  (X)
